Which of the following is the most likely cause of this patient’s hyperglycemia?
A 10 - year old boy who has had type 1 diabetes mellitus for 1 year is receiving insulin. One hour after his morning dose of insulin, he becomes tremulous and diaphoretic and has tachychardia. Several hours later, his symptoms resolve. His blood glucose concentration is now increased.
A. Activation of hepatic adenylyl cyclase B. Activation of muscle glycogen synthase C. Activation of muscle phosphorylase D. Activation of muscle protein phosphatase E. Inhibition of hepatic protein kinase A
Inhibition of hepatic protein kinase A. Hyperglycemia, known as high blood sugar, is a condition in which an excessive amount of glucose levels that are considered slightly hyperglycemic is said to have diabetes.
For people with diabetes, glucose levels that are assessed to be too high can vary from one person to another. It is crucial for patients who monitor glucose levels at home to be aware of how to measure.
Glucose deficiencies often present in the neonatal period with hypoglycemia. Glycogen deficiency can present later in childhood.